# SDR SWAA116016

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 23,641 hours, 13,785 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2315M0DB
- Part serial: 6707
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT 20,000 MSL R1 WINDOW HEAT ELEMENT FLASHED AND SHORTED OUT.  REMOVED AND REPLACED R1 WINDOW AND HEAT CONTROLLER PER MM.
